# SDR DALA2021120307461

- Difficulty date: July 27, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,967 hours, 39,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 ERA 592914-14 SECTION I ISSUED FOR REPAIR TO SKIN CORROSION AT FRAME 70 RHS. CORECTIVE ACTION: COMPLIED WITH ERA 592914-14. (1890680)
